advertisement
Question
Posted by: Shari | 2004/09/22

Insulin - Recurrent Miscarriage

I've recently visited a fertility clinic to try and get some answers to my three miscarriages. A number of tests were done and I was informed that my fasting Insulin level is too high, my Human Growth hormone is too low and I have fibriods in my uterus. I had the necessary surgery last week to have the fibriods removed and I have two questions in this regard:
1. Could the fibriods have caused the miscarriages?
2. The Glucophage medication & Staminagro upset my stomach terribly, is there anything I can do stop this?
Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some types of fibroids can cause miscarriages.
Suggest take the glucophage at night only to start with before going back to twicw a day or otherwise ask your doctor about a lower dose.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Janine | 2004/09/23

I am on Glucophase 1500mg per day, take them with a big meal and try to avoid sugar and too many refined carbs. The symptoms do get better as your body gets used to it.

Good luck

Reply to Janine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement